MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ10 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ10 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-51-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 05/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional "attorney".(b)(4).
 
Event or Problem Description
On (b)(6) 2018, revised to address loosening of the tibial and femoral components, and pain.The surgeon reported a lot of adhesion tissue around the patella and patellar tendon.He indicated the knee was very stiffness.There was no adherence at the femoral - cement to implant interface.The surgeon indicated the tibial component was completely loose at the component to cement interface.He noted the patella was found to be placed lateral and with some wear, and revised.The patient was implanted with a competitor system and there were no complications to the procedure.Doi: (b)(6) 2015 (tibial tray, cement, patella and femoral component); doi: (b)(6) 2016 (tibial insert); dor: (b)(6) 2018 (left knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: 7872108.Device history batch: null.Device history review: 16 parts were manufactured per specification and all raw materials met specification.There were no deviations associated with this lot.There was one nc associated with this lot: nr-0099319.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS RP INSRT SZ10 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key9497792
Report Number1818910-2019-124180
Device Sequence Number19574952
Product Code JWH
UDI-Device Identifier10603295053132
UDI-Public10603295053132
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number1516-51-006
Device Catalogue Number151651006
Device Lot Number7872108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date02/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR